# SDR 04FDEA00448

- Difficulty date: February 19, 2004
- Submitted: February 19, 2004
- Operation: Air carrier
- Aircraft: N586FE
- Make and model: Doug MD-11
- Aircraft serial: 48487
- Aircraft time: 43,248 hours, 8,912 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING OUTBOARD FLAP INBOARD HINGE (FLAP SIDE), PIVOT HOLE OUTBOARD BORE CORRODED.  RT WING OUTBOARD FLAP INBOARD HINGE (FLAP SIDE), PIVOT HOLE   OUTBOARD BORE   CORROSION REMOVED AND REPAIRED AS PER EA 1-5750-74319, WINGS - LT AND RT OUTBOARD FLAP INBOARD HINGE BRACKET BORE CORRODED.
